Legendrian rational unknots in lens spaces


GEIGES H., ONARAN S.

JOURNAL OF SYMPLECTIC GEOMETRY, vol.13, no.1, pp.17-50, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.4310/jsg.2015.v13.n1.a2
  • Title of Journal : JOURNAL OF SYMPLECTIC GEOMETRY
  • Page Numbers: pp.17-50

Abstract

We classify Legendrian rational unknots with tight complements in the lens spaces L(p, 1) up to coarse equivalence. As an example of the general case, this classification is also worked out for L(5, 2). The knots are described explicitly in a contact surgery diagram of the corresponding lens space.